Journal of Mathematical Finance

Vol.6 No.3(2016), Paper ID 69962, 23 pages

DOI:10.4236/jmf.2016.63031

 

Modeling of Insurance Data through Two Heavy Tailed Distributions: Computations of Some of Their Actuarial Quantities through Simulation from Their Equilibrium Distributions and the Use of Their Convolutions

 

Dilip C. Nath, Jagriti Das

 

Department of Statistics, Gauhati University, Assam, India
Department of Statistics, Gauhati University, Assam, India

 

Copyright © 2016 Dilip C. Nath, Jagriti Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Nath, D. and Das, J. (2016) Modeling of Insurance Data through Two Heavy Tailed Distributions: Computations of Some of Their Actuarial Quantities through Simulation from Their Equilibrium Distributions and the Use of Their Convolutions. Journal of Mathematical Finance, 6, 378-400. doi: 10.4236/jmf.2016.63031.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.